# SDR AALA202302156619

- Difficulty date: February 13, 2023
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 77,021 hours, 30,799 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MULTIPLE BULBS OUT IN EXIT SIGN OVER ENTRY AND SERVICE DOORS. MAINTENANCE REPLACED EXIT SIGN BULBS AS REQUIRED AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
